Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

4 year old having severe stomach pain. Any suggestions?

I have a 4 year old daughter and every time she is sitting down in the bath tub she complains of her stomach hurting and she has to stand up. It hurts her so bad she is in tears. It doesn't hurt her in the shower or in a pool. I've tried looking up some answers but can't seem to find any. Any opinions will be appreciated. Thank you.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Dear user
it is unusual to have pain in abdomen in one position . it looks bendingforward or when try to sit causes pain .

it is tough to find out reason without complete physical examination,

some queries are there ..
is she develop pain while defecation ?
is she develop pain while urination ?
is she develop pain while playing ?

u should consult with your doctor and get examination thoroughly.

dr neha

Answered: Fri, 31 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor